# SDR YV3R2019012200078

- Difficulty date: May 3, 2019
- Submitted: May 14, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-AZ
- Make and model: Robsin R22BETAII
- Aircraft serial: 4158
- Aircraft time: 4,400 hours
- Engine: Lyc O360J2A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: C6491
- Part serial: 4720244
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED OIL COOLER P/N: C649-1 HAD A LEAK.
